On linear equations with polynomial coefficients

Volume 121 / 2020

Wojciech Kucharz Banach Center Publications 121 (2020), 79-84 MSC: 26C15, 13A15, 14P99, 54C65. DOI: 10.4064/bc121-8


We give a short survey of result on continuous (resp. continuous semialgebraic or regulous) solutions of linear equations with polynomial coefficients.


  • Wojciech KucharzInstitute of Mathematics
    Faculty of Mathematics and Computer Science
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    ORCID: 0000-0001-7531-9495

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image